# SDR UIEA2018090501892

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,696 hours, 18,420 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER FUEL PUMP LIGHTS NOT ILLUMINATED DURING START. RESET WING FQ PANEL AND ACCOMPLISHED FQIS BITE AND OPS CHECKS OK PER AMM 28-41-00. OK FOR SERVICE.
